# SDR 2004UALA00364

- Difficulty date: April 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON RT SIDE OF KEEL BEAM AT STA 710 LOWER CHORD FLANGE, UPPER SURFACE ELONGATED OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED STRAP AND FILLER REPAIR.
